# SDR MASA2011112264085

- Difficulty date: November 21, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 17,578 hours, 14,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 6 CEILING FLOOD LIGHT INOP.  POSSIBLE RELAMP W/ 1317 BULB RELAMP, NO FIX.  POSSIBLE SOCKET OR WIRE ISSUE-NOTHING OBVIOUS IN WIRING AT THIS TIME RELAMP.  RELAMP
